EconPapers    
Economics at your fingertips  
 

Inverse problem in chaotic map theory

Kiyoshi Sogo

Chaos, Solitons & Fractals, 2009, vol. 41, issue 4, 1817-1822

Abstract: Inverse problem in chaotic map theory is formulated. Solvable chaotic maps having the given invariant measure ρ(x)=An/1-x2n of n=2 and n=3 are obtained. They are derived systematically by using multiplication formulas of the elliptic functions. The Lyapunov number λ is also computed exactly for each map function, which is expressed commonly by λ=logm in terms of the multiplication factor m.

Date: 2009
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077908003317
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:41:y:2009:i:4:p:1817-1822

DOI: 10.1016/j.chaos.2008.07.027

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:41:y:2009:i:4:p:1817-1822